# SDR DALA2023100408154

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FRAME CLIP FROM STA 655 LOGERON 30, AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00514: CORROSION LEVEL 2. FRAME CLIP FROM STA 655 LOGERON 30 WAS REPLACED AND INSTALLED PER B717-200 SRM 51-40-08-0G, 51-41-02-0G, AND 51-41-01-0G. (LP #0000105)
